# SDR ALG2003F00094

- Difficulty date: September 13, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N206SL
- Make and model: Cessna STC206C
- Aircraft serial: 45245
- Engine: Allsn 250C28B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Malfunctioned
- Location: Transmission
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF, THE TRANSMISSION CHIP LIGHT ILLUMINATED.  RETURNED TO BRA7.  PILOT PULLED, INSPECTED AND CLEANED CHIP PLUG.  LEAK CHECKED AND GROUND RAN IAW OPS MANUAL.  NO DEFECTS NOTED.
